Please use this identifier to cite or link to this item:
Type: Artigo
Title: Some regularity results for a double time-delayed 2D-Navier-Stokes model
Author: Garcia-Luengo, Julia
Marin-Rubio, Pedro
Planas, Gabriela
Abstract: In this paper we analyze some regularity properties of a double time-delayed 2D-Navier-Stokes model, that includes not only a delay force but also a delay in the convective term. The interesting feature of the model -from the mathematical point of view- is that being in dimension two, it behaves similarly as a 3D-model without delay, and extra conditions in order to have uniqueness were required for well-posedness. This model was previously studied in several papers, being the existence of attractor in the L-2-framework obtained by the authors [Discrete Contin. Dyn. Syst. 34 (2014), 4085-4105]. Here regularization properties of the solutions and existence of (regular) attractors for several associated dynamical systems are established. Moreover, relationships among these objects are also provided.
Subject: Navier-Stokes, Equações de
Country: Estados Unidos
Editor: American Institute of Mathematical Sciences
Rights: Fechado
Identifier DOI: 10.3934/dcdsb.2018337
Date Issue: 2019
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
000473268000024.pdf499.29 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.